A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2.
Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 217-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__441_251744,
author = {B.M.M. Weger},
title = {A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {217--218},
year = {1993},
volume = {441},
zbl = {0801.11018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__441_251744/}
}
TY - JOUR AU - B.M.M. Weger TI - A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2. JO - Journal für die reine und angewandte Mathematik PY - 1993 SP - 217 EP - 218 VL - 441 UR - http://geodesic.mathdoc.fr/item/JRAM_1993__441_251744/ ID - JRAM_1993__441_251744 ER -
%0 Journal Article %A B.M.M. Weger %T A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2. %J Journal für die reine und angewandte Mathematik %D 1993 %P 217-218 %V 441 %U http://geodesic.mathdoc.fr/item/JRAM_1993__441_251744/ %F JRAM_1993__441_251744
B.M.M. Weger. A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2.. Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 217-218. http://geodesic.mathdoc.fr/item/JRAM_1993__441_251744/